# SDR 402037052807

- Difficulty date: May 28, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N611FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2037
- Aircraft time: 1,317 hours, 997 cycles
- Engine: Alidsg TPE331201A
- Engine time: 1,317 hours, 997 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30607572
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ITT IRRATIC DURING FLIGHT.  ENGINE WAS SHUTDOWN IN FLIGHT.  LEFT ITT IRRATIC DURING FLIGHT.  ENGINE WAS SHUTDOWN IN FLIGHT.  EMERGENCY DECLARED FOR LANDING.  PILOT REPORTED THAT THE LEFT ITT EXCEEDED 1014* TWICE AND THE PILOT PERFORMED AN IN-FLIGHT SHUTDOWN.  BOTH N1 INDICATIONS WERE MATCHED.  BOTH FF INDICATIONS WERE MATCHED.  PILOT FURTHER REPORTED THAT THE LEFT ITT INDICATION FOLLOWING ENGINE SHUTDOWN WAS 940* AND REMAINED SO UNTIL TOUCHDOWN.  MX REVIEWED THE ECTM DOWNLOAD AND THE DEEC SAW THE ITT OUT OF RANGE.  RECOMMENDED REPLACING THE ENGINE HARNESS PART NUMBER 3060757-1 OR -2.  ENGINE HARNESS REPLACED AND GROUND POWER RUNS PERFORMED.  NO FURTHER DEFECTS NOTED.
